# SDR DALA1149219880

- Difficulty date: August 20, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 76,363 hours, 63,748 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SKIN AT CANTED FRAME STA 1303 JUST ABOVE STRINGER  14 LT SIDE.  CRACK IS APPROXIMATELY 2.6 INCHES IN LENGTH.  REPAIRED CRACK IN SKIN PER DC-9 SRM 53-01 FIG 4 SHEET 4 AND DC-9 TRM 53-30-01-801-663A-A.  JOB COMPLETE.
